... stopped immediately and had 3/4 weeks of tough withdrawal, or that's how it felt, symptoms wise. It's now almost three months later and I'm still experiencing some of the symptoms, although not as severe but still almost daily. Is it possible that it could still be the temazepan in my system?
No, the temazepam is long gone from your system but it can take quite a while for withdrawal symptoms to completely go away. Temazepam is a benzodiazepine drug and these are very habit forming. Your body just wants the medicine back. It will go away in time. Benzos can be very hard drugs to get off of for this reason. The symptoms should be pretty much completely gone in a few more months. Hang in there-you are doing well.
- Temazepam Information for Consumers
- Temazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking microgestin fe 1/20 at the end of march 2012 and march was also the last time?
Posted 16 May 2012 • 3 answers
Posted 28 Oct 2013 • 1 answer
Posted 13 Jan 2015 • 2 answers
I bleed February 3rd-9th 2015 an again February 22nd-28th so I thought my cycle changing it March 22
Posted 23 Mar 2015 • 1 answer
Posted 29 Apr 2015 • 1 answer